Zur Theorie der allgemeinen Punktebenensysteme


Mathematische Annalen (1884)

  • Volume: 23, page 45-81
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss. "Zur Theorie der allgemeinen Punktebenensysteme." Mathematische Annalen 23 (1884): 45-81. <http://eudml.org/doc/157111>.

author = {Voss},
journal = {Mathematische Annalen},
pages = {45-81},
title = {Zur Theorie der allgemeinen Punktebenensysteme},
url = {http://eudml.org/doc/157111},
volume = {23},
year = {1884},

AU - Voss
TI - Zur Theorie der allgemeinen Punktebenensysteme
JO - Mathematische Annalen
PY - 1884
VL - 23
SP - 45
EP - 81
UR - http://eudml.org/doc/157111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.